| Catalog Number |
SSLP-280 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: infection.The event of infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Continued e1 additional phone number: (b)(6).
Event or Problem Description
Healthcare professional reported left side infection.The device was explanted and replaced.